# SDR AC2A2009032781235

- Difficulty date: March 27, 2009
- Submitted: April 8, 2009
- Operation: General aviation
- Aircraft: N7266K
- Make and model: Skrsky S76A
- Aircraft serial: 760283
- Aircraft time: 23,302 hours
- Engine: Allsn 250C30
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HAD UNSAFE LANDING GEAR INDICATION AFTER PLACING LANDING GEAR LEVER DOWN. RECYCLED GEAR LEVER SEVERAL TIMES, SAME INDICATION, NO LT MAIN GEAR LIGHT WITH A RED UNSAFE LIGHT. FOLLOWED EMERGENCY PROCEDURE CHECKLIST AND RETURNED TO BASE.
